MathSciNet Relay Station
MathSciNet bibliographic data
MR1150631 82B44 (47N55 60F20 60K35)
Bogachev, L. V.; Molchanov, S. A.; Pastur, L. A. On the density of states of random band matrices. (Russian) Mat. Zametki 50 (1991), no. 6, 31--42, 157; translation in Math. Notes 50 (1991), no. 5-6, 1232–1242 (1992)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement